MathSciNet Relay Station
MathSciNet bibliographic data
MR2760353 54H25 (47H10)
Soliman, Ahmed Hussein; Imdad, Mohammad; Hasan, Mohammad Proving unified common fixed point theorems via common property (E-A) in symmetric spaces. Commun. Korean Math. Soc. 25 (2010), no. 4, 629–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement